Maps on the n-dimensional subspaces of a hilbert space preserving principal angles

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In a former paper we studied transformations on the set of all n-dimensional subspaces of a Hilbert space H which preserve the principal angles. In the case when dim H ≠ 2n, we could determine the general form of all such maps. The aim of this paper is to complete our result by considering the problem in the remaining case dim H = 2n.

Original languageEnglish
Pages (from-to)3205-3209
Number of pages5
JournalProceedings of the American Mathematical Society
Volume136
Issue number9
DOIs
Publication statusPublished - Sep 1 2008

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Maps on the n-dimensional subspaces of a hilbert space preserving principal angles'. Together they form a unique fingerprint.

  • Cite this